Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 28, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at May 14, 2014, 11:41 AM CDT for Harrison County, Jackson County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2014, 11:41 AM CDT (16:41 UTC)
- Expired
- May 14, 2014, 2:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Harrison County, MS, Jackson County, MS
The radar
The Mobile radar (KMOB), 65 km from the middle of the area, began a volume at 16:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1254 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
226
WGUS54 KLIX 141641
FFWLIX
MSC047-059-141945-
/O.NEW.KLIX.FF.W.0028.140514T1641Z-140514T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1141 AM CDT WED MAY 14 2014
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HARRISON COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...LONG BEACH...GULFPORT...BILOXI...
JACKSON COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITIES OF...ST. MARTIN...PASCAGOULA...OCEAN
SPRINGS...MOSS POINT...ESCATAWPA...
* UNTIL 245 PM CDT
* AT 1137 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED FLASH FLOODING FROM SLOW MOVING AND
TRAINING SHOWERS AND THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WADE...
VANCLEAVE...SAUCIER...LYMAN...GULF PARK ESTATES AND GAUTIER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN NEW
ORLEANS.
&&
LAT...LON 3035 8843 3031 8847 3036 8862 3034 8874
3041 8885 3037 8881 3036 8881 3039 8887
3038 8901 3030 8929 3035 8929 3037 8933
3065 8934 3065 8925 3068 8923 3068 8889
3074 8888 3074 8841 3035 8839
$$
MJHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at May 14, 9:03 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, May 14, 9:03 AM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
903 AM CDT WED MAY 14 2014
.SOUNDING DISCUSSION...
NO PROBLEMS WITH FLIGHT THIS MORNING. CONSIDERABLE RECOVERY OF
MOISTURE SINCE 00Z WITH PRECIPITABLE WATER INCREASED TO 1.61
INCHES AND LIFTED INDEX UP FROM A STABLE +3 TO A VERY UNSTABLE
-9.6. SHALLOW 2C SURFACE BASED INVERSION TO 1000MB...THEN MOIST
ADIABATIC TO ANOTHER 2C INVERSION AT 476MB...THEN PSEUDO TO FIRST
TROPOPAUSE AT 182MB WITH A TEMPATURE OF -62.1C. A SECOND TROP WAS
DETECTED AT 102MB/-72.5C. MOISTURE PROFILE WAS NEAR SATURATION
SURFACE TO 690 MB...THEN A RELATIVELY DRY LAYER TO 470MB...THEN
SATURATED TO TROPOPAUSE. WIND PROFILE SHOWS DEEP SE FLOW SURFACE
TO 800MB GENERALLY LESS THAN 20KT...S-SW 20-85KT ABOVE. PEAK WIND
246/85KT AT 44.2KFT. BALLOON BURST AT 7.06 MB/20.8 MILES UP NEAR
PROGRESS ROAD 1 MILE NE OF THE POPLARVILLE/PEARL RIVER COUNTY
AIRPORT.
USING CHAP ON THIS MORNING'S SOUNDING LIFTING 347K FROM 950 MB
YIELDS AT 80 PERCENT CHANCE OF THUNDERSTORMS TODAY. GUST POTENTIAL
32 KT...PEA HAIL POSSIBLE WITH A 71 VIL. EFFICIENT PRECIPITATION
3.39 INCHES INDICATED WITH POTENTIAL FOR 5.77 INCHES FOR
TEMPERATURES BELOW 75F. HEAVY RAIN UNDERWAY IN NEW ORLEANS WHERE
TEMPERATURE IS 74F...SO FLOODING RAIN POTENTIAL IS IN PLAY FOR
TRAIN ECHO DYNAMICS. 24/RR
&&
.PREV DISCUSSION... /ISSUED 358 AM CDT WED MAY 14 2014/
SYNOPSIS...
SURFACE COLD FRONT NEARING NORTHWESTERN ZONES...BUT COOLER AIR
STILL LAGGING A BIT BEHIND. ISOLATED SHOWERS BEGINNING TO POP UP
OVER COASTAL AREAS OF SE LA AND ALSO OVER GULF WATERS EAST OF THE
MS RIVER. TEMPS GENERALLY SITTING IN THE LOWER 70S WITH DEWPOINTS
IN THE UPPER 60S AND LOWER 70S.
DISCUSSION...
COLD FRONT WILL SLOWLY MOVE THROUGH THE LOCAL AREA TODAY AS DEEP
UPPER TROUGH SLIDES TOWARD THE MISSISSIPPI VALLEY. PLENTY OF
MOISTURE WITH ADDED LIFT ALONG AND AHEAD OF THE FRONT SHOULD LEAD
RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS
THE REGION. BEST INSTABILITY AND FORCING LOOK TO BE NORTH AND EAST
OF LOCAL AREA...SO RISK OF SEVERE WEATHER IS LOW...BUT A FEW
ISOLATED STORMS COULD BECOME SEVERE THIS AFTERNOON WITH THE MAIN
THUNDERSTORM THREATS BEING STRONG/DAMAGING WIND GUSTS AND
FREQUENT LIGHTNING. RISK WILL BE HIGHEST ACROSS FAR NORTHEASTERN
ZONES WHERE SPC CONTINUES TO INDICATE A SLIGHT RISK OF SEVERE
WEATHER MAINLY FOR PIKE AND WALTHALL COUNTIES. STILL LOOKS LIKE
A BROKEN SQUALL LINE WILL DEVELOP ALONG THE FRONT AT SOME POINT...
THOUGH WHETHER THAT HAPPENS OVER THE LOCAL AREA OR EAST OF THE
LOCAL AREA IS A BIT UNCERTAIN. BOTH NCEP WRF AND LATEST HRRR RUNS
INDICATE SOME POTENTIAL THAT THE LINE WILL BEGIN TO SOLIDIFY OVER
EASTERN ZONES...WITH THE NCEP WRF A BIT MORE AGGRESSIVE THAN THE
HRRR. SHOULD ALSO MENTION THAT THERE IS AT LEAST SOME POTENTIAL
FOR LOCALLY HEAVY RAINFALL ACROSS EASTERN ZONES WHERE PW VALUES
ARE FORECAST TO APPROACH 2 INCHES BY THIS AFTERNOON. THESE VALUES
ARE SIMILAR TO WHAT WAS SEEN LAST WEEK AND RAINFALL RATES COULD
EASILY TOP 2 INCHES PER HOUR IN SOME OF THE HEAVIER STORMS. THAT
BEING SAID...WE COULD START TO SEE SOME PONDING ISSUES IN THE
USUAL LOW LYING AND POOR DRAINAGE AREAS.
RAIN CHANCES GRADUALLY TAPER OFF FROM WEST TO EAST TONIGHT AS THE
UPPER TROUGH AXIS FINALLY SLIDES THROUGH THE LOCAL AREA AND STRONG
COLD AIR ADVECTION TAKES HOLD OF THE AREA. LOWS TONIGHT FORECAST
TO DROP INTO THE UPPER 40S NORTHWEST TO MID 50S SOUTHEAST...WHICH
IS ROUGHLY 25 DEGREES LOWER THAN TEMPERATURES WILL BE THIS
MORNING. COOL AND DRY HIGH PRESSURE CONTINUES TO BUILD INTO THE
AREA DURING THE DAY TOMORROW AND WILL REMAIN IN PLACE FOR A DAY OR
TWO...WITH TEMPERATURES REMAINING BELOW NORMAL THROUGH AT LEAST
FRIDAY.
THE STRONG COLD AIR ADVECTION WILL RESULT IN BREEZY CONDITIONS
TONIGHT AND TOMORROW...ESPECIALLY ACROSS AREAS SOUTH OF THE TIDAL
LAKES. DOESN/T LOOK LIKE WE/LL MEET WIND ADVISORY CRITERIA AT THIS
TIME...BUT IT COULD GET CLOSE RIGHT ALONG THE SOUTH SHORE OF LAKE
PONTCHARTRAIN. SHOULD ALSO MENTION THAT STRONG NORTHERLY WINDS
OVER LAKE PONTCHARTRAIN COULD PUSH SOME WATER UP ONTO LAKESHORE
DRIVE OUTSIDE OF LEVEE PROTECTION. FOR THAT REASON WILL BE ISSUING
A COASTAL FLOOD ADVISORY FOR ORLEANS PARISH THAT WILL BE LIKELY BE
IN EFFECT FROM 6PM THIS EVENING THROUGH NOON TOMORROW. GOOD NEWS
IS THAT THE STRONGEST WINDS WILL COINCIDE WITH LOW TIDE...SO
IMPACTS SHOULD BE MINIMAL.
SLOW MODERATION OF THE AIR MASS BEGINS ON SATURDAY AS THE SURFACE
HIGH SHIFTS EASTWARD AND AN ONSHORE COMPONENT TO THE WIND RETURNS.
DESPITE INCREASE IN MOISTURE AND WARMING AFTERNOON TEMPERATURES...
AMPLIFIED UPPER LEVEL RIDGING WILL TAKE HOLD OF THE AREA BY MONDAY
AND SUBSIDENCE ALOFT SHOULD KEEP A LID ON CONVECTIVE POTENTIAL.
SHOULD BE BACK TO WARM AND MUGGY BY MIDWEEK.
AVIATION...
EXPECT VFR TO MVFR CONDITIONS TO PREVAIL THROUGH THE FORECAST
PERIOD. SHOWERS AND THUNDERSTORMS REMAIN VERY ISOLATED OVERNIGHT AND
MAINLY ACROSS THE THE WESTERN PORTIONS OF THE FORECAST AREA POSSIBLY
AFFECTING KBTR...KMCB AND KMSY. AS A RESULT...WILL MAINTAIN VICINITY
SHOWERS THROUGH AT LEAST 15Z. THERE IS A CHANCE FOR SOME LIGHT
PATCHY FOG TO DEVELOP NEAR DAYBREAK AT MCB AND HUM. A COLD FRONT
WILL MOVE THROUGH THE AREA TODAY AND COVERAGE WILL INCREASE AT
15Z THROUGH 00Z THURSDAY. LOOKS FOR TEMP/PREVAILING TSRA GROUPS
DURING THIS TIME AS THE CONVECTION TRACK FROM WEST TO EAST TODAY
AND TAPERING AFTER 00Z THURSDAY.
MARINE...
SOUTHEAST FLOW HAS EASED IN ADVANCE OF A COLD FRONT. THE COLD FRONT
WILL LIKELY TRACK ACROSS THE COASTAL WATERS FROM WEST TO EAST THIS
AFTERNOON AND EVENING. STRONG OFFSHORE FLOW WILL DEVELOP IN THE WAKE
OF THE AFOREMENTIONED COLD FRONT LATE THIS AFTERNOON AND CONTINUE
THROUGH THURSDAY. AFTER THE FRONTAL PASSAGE...STRONG COLD AIR
ADVECTION WILL CAUSE THICKNESS LAYER 1000-700MB TO DECREASE AROUND
50M OVER UPPER 70S WATER TEMPS. AS A RESULT...BOUNDARY LAYER WINDS
OF 20 TO 25 KNOTS WILL MIXED DOWN TO THE WARM SEA SURFACE LATE THIS
AFTERNOON THROUGH THURSDAY EVENING. THEREFORE...A SMALL CRAFT
ADVISORY HAS BEEN ISSUED FOR ALL COASTAL WATERS 6PM TODAY THROUGH
6PM THURSDAY. THE WINDS WILL GRADUALLY DIMINISH ON FRIDAY.
DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT
MONITORING RIVER FLOODING
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 75 47 71 45 / 70 20 10 0
BTR 75 50 74 49 / 60 20 10 0
ASD 80 52 73 49 / 60 30 10 0
MSY 80 56 73 56 / 60 20 10 0
GPT 80 54 74 51 / 70 30 10 0
PQL 82 55 74 46 / 70 40 10 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD ADVISORY FROM 6 PM WEDNESDAY TO NOON THURSDAY FOR
THE FOLLOWING ZONES: AND ORLEANS.
GM...SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO 6 PM THURSDAY FOR
THE FOLLOWING ZONES: BRETON SOUND...CHANDELEUR
SOUND...COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON FROM 20 TO 60 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
OUT 20 NM...LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE
MAUREPAS...AND MISSISSIPPI SOUND.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO 6 PM THURSDAY FOR
THE FOLLOWING ZONES: BRETON SOUND...CHANDELEUR
SOUND...COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON FROM 20 TO 60 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
OUT 20 NM...LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE
MAUREPAS...AND MISSISSIPPI SOUND.
&&Hazardous weather outlook, May 14, 6:08 AM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 608 AM CDT WED MAY 14 2014 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-142315- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 608 AM CDT WED MAY 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL BRING SCATTERED TO NUMEROUS THUNDERSTORMS TO THE AREA TODAY AND THIS EVENING. A FEW OF THESE STORMS COULD BE STRONG AND PRODUCE GUSTY WINDS...HEAVY DOWNPOURS...AND FREQUENT LIGHTNING STRIKES. THERE IS A SLIGHT RISK OF SEVERE STORMS OVER EXTREME SOUTH CENTRAL MISSISSIPPI. THE MAIN THREAT WILL BE DAMAGING WINDS. IN ADDITION...THE SLOW MOVEMENT OF STORMS MAY YIELD LOCALIZED NUISANCE FLOODING OVER THE OUTLOOK AREA. AFTER THE FRONTAL PASSAGE...STRONG NORTH WINDS WILL CAUSE HAZARDOUS WAVES ON COASTAL WATERS THIS EVENING AND OVERNIGHT. AS A RESULT...A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT. IN ADDITION...STRONG NORTHERLY WINDS IN THE WAKE OF A COLD FRONT WILL PUSH WATER INTO AREAS OUTSIDE THE HURRICANE PROTECTION SYSTEM...MAINLY ALONG THE LAKEFRONT OF NEW ORLEANS AND THE LOWEST LYING AREAS OF HIGHWAY 90 NEAR BLIND LAGOON AND HIGHWAY 11. THEREFORE...A COASTAL FLOOD ADVISORY IS IN EFFECT TONIGHT FOR ORLEANS PARISH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG NORTH WINDS WILL CONTINUE TO PRODUCE HAZARDOUS WAVES ON COASTAL WATERS THURSDAY. AS A RESULT...A SMALL CRAFT ADVISORY WILL LIKELY REMAIN IN EFFECT ON THURSDAY. STRONG NORTHERLY WINDS WILL LIKELY REMAIN ELEVATED ON LAKE PONTCHARTRAIN THURSDAY. WATER LEVELS MAY REMAIN ELEVATED OUTSIDE THE HURRICANE PROTECTION SYSTEM...MAINLY ALONG THE LAKEFRONT OF NEW ORLEANS AND THE LOWEST LYING AREAS OF HIGHWAY 90 NEAR BLIND LAGOON AND HIGHWAY 11. A COASTAL FLOOD ADVISORY WILL LIKELY REMAIN IN EFFECT THURSDAY FOR ORLEANS PARISH. OTHERWISE...HAZARDOUS WEATHER IS NOT ANTICIPATED THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, May 14, 11:40 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1140 AM CDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM FLASH FLOOD PASS CHRISTIAN 30.32N 89.24W
05/14/2014 HARRISON MS EMERGENCY MNGR
NUMEROUS STREETS REPORTED FLOODED IN PASS CHRISTIAN.
&&
CBANNANThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 9:52 AM CDT | Areal Flood Advisory | LIX | Hancock, Pearl River | 113 min |
| May 14, 11:07 AM CDT | Areal Flood Advisory | LIX | Hancock, Harrison, Jackson | 113 min |
Nearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.